A theorem on the convolution of mappings in the Laplace transformation

Miloš Novotný

Časopis pro pěstování matematiky (1965)

  • Volume: 090, Issue: 3, page 328-336
  • ISSN: 0528-2195

How to cite


Novotný, Miloš. "Věta o konvoluci obrazů při Laplaceově transformaci." Časopis pro pěstování matematiky 090.3 (1965): 328-336. <http://eudml.org/doc/19577>.

author = {Novotný, Miloš},
journal = {Časopis pro pěstování matematiky},
keywords = {integral equations, integral transforms},
language = {cze},
number = {3},
pages = {328-336},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Věta o konvoluci obrazů při Laplaceově transformaci},
url = {http://eudml.org/doc/19577},
volume = {090},
year = {1965},

AU - Novotný, Miloš
TI - Věta o konvoluci obrazů při Laplaceově transformaci
JO - Časopis pro pěstování matematiky
PY - 1965
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 090
IS - 3
SP - 328
EP - 336
LA - cze
KW - integral equations, integral transforms
UR - http://eudml.org/doc/19577
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.